A numerical method for the heat equation with non-smooth corner conditions

Jumarhon, B, 2001. A numerical method for the heat equation with non-smooth corner conditions. Communications in Numerical Methods in Engineering, 17 (10), pp. 727-736. ISSN 1069-8299

Full text not available from this repository.
Item Type: Journal article
Publication Title: Communications in Numerical Methods in Engineering
Creators: Jumarhon, B.
Publisher: John Wiley & Sons Ltd.
Place of Publication: Chichester
Date: 2001
Volume: 17
Number: 10
ISSN: 1069-8299
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:57
Last Modified: 09 Oct 2015 09:57
URI: http://irep.ntu.ac.uk/id/eprint/5314

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year